# SDR CALA2011061000429

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 42,411 hours, 11,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N852264
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK A/B/B LOWER SILL OUTER CHORD JUST FWD OF STA 1380 HAS CORROSION ON VERTICAL LEG.  PERFORMED REPAIR TO A/B/B LOWER SILL OUTER CHORD JUST FWD OF STA 1380 COMPLYING WITH ALL STEPS 1-11 OF EC/RA 5310-05384 AND INITIATED A DIP 11189 TO READ ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 12 MONTHS. PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS. //QC//  ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 12 MONTHS.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS.  DIP CTL #11189
